Concerta has been known to cause some people to have heart palpitations, tachycardia (irregular heart beats, especially fast ones), and blood pressure changes. If you are experiencing these, I wouldn't wait to talk to your doctor; I would urge you to go to an ER, especially if your arm is feeling numb... you could be having a heart attack. Not trying to scare you, just concerned. Hope this helps.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2014 • 2 answers
Can a young boy develop Brest using concerta. my son is 11 nd his chest seem to be getting abnormal?
Posted 21 Sep 2015 • 1 answer
Posted 30 Sep 2016 • 1 answer
Posted 14 May 2017 • 1 answer
Posted 27 Aug 2017 • 0 answers